On the convexity of the value function in Bayesian optimal control problems

Yaw Nyarko

    Research output: Contribution to journalArticle

    Abstract

    I study the question on the convexity of the value function and Blackwell (1951)'s Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.

    Original languageEnglish (US)
    Pages (from-to)303-309
    Number of pages7
    JournalEconomic Theory
    Volume4
    Issue number2
    DOIs
    StatePublished - Mar 1994

    Fingerprint

    Value function
    Optimal control
    Convexity
    Uniqueness
    Blackwell's theorem
    Optimal policy

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this

    On the convexity of the value function in Bayesian optimal control problems. / Nyarko, Yaw.

    In: Economic Theory, Vol. 4, No. 2, 03.1994, p. 303-309.

    Research output: Contribution to journalArticle

    @article{488b44d31aa54d8aae0bfe03d56de975,
    title = "On the convexity of the value function in Bayesian optimal control problems",
    abstract = "I study the question on the convexity of the value function and Blackwell (1951)'s Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.",
    author = "Yaw Nyarko",
    year = "1994",
    month = "3",
    doi = "10.1007/BF01221207",
    language = "English (US)",
    volume = "4",
    pages = "303--309",
    journal = "Economic Theory",
    issn = "0938-2259",
    publisher = "Springer New York",
    number = "2",

    }

    TY - JOUR

    T1 - On the convexity of the value function in Bayesian optimal control problems

    AU - Nyarko, Yaw

    PY - 1994/3

    Y1 - 1994/3

    N2 - I study the question on the convexity of the value function and Blackwell (1951)'s Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.

    AB - I study the question on the convexity of the value function and Blackwell (1951)'s Theorem and relate this to the uniqueness of optimal policies. The main results will conclude that strict convexity and a strict inequality in Blackwell's Theorem will hold if and only if from different priors different optimal actions may be chosen.

    UR - http://www.scopus.com/inward/record.url?scp=0012945282&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0012945282&partnerID=8YFLogxK

    U2 - 10.1007/BF01221207

    DO - 10.1007/BF01221207

    M3 - Article

    VL - 4

    SP - 303

    EP - 309

    JO - Economic Theory

    JF - Economic Theory

    SN - 0938-2259

    IS - 2

    ER -